# SDR DALA2023100608239

- Difficulty date: October 5, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 72,055 hours, 28,938 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3724 -FIRE -DUE TO FIRE REPORTED BY GROUND CREW AT THE #2 MAIN WHEEL DURING TAXI IN. FIRE SELF-EXTINGUISHED UPON ARRIVAL. CORRECTIVE ACTION: REPLACED #2 MAIN WHEEL AND BRAKE AND RTS.
